Splitting-particle methods for structured population models: Convergence and applications

File Description SizeFormat 
preprint.pdfAccepted version1.35 MBUnknownDownload
Title: Splitting-particle methods for structured population models: Convergence and applications
Author(s): Carrillo, JA
Gwiazda, P
Ulikowska, A
Item Type: Journal Article
Publication Date: 1-Oct-2014
URI: http://hdl.handle.net/10044/1/17826
DOI: http://dx.doi.org/10.1142/S0218202514500183
ISSN: 0218-2025
Publisher: WORLD SCIENTIFIC PUBL CO PTE LTD
Start Page: 2171
End Page: 2197
Journal / Book Title: MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES
Volume: 24
Issue: 11
Copyright Statement: Electronic version of an article published as Mathematical Models and Methods in Applied Sciences, Volume 24, Issue 11, 2014, 2171-2197 DOI: 10.1142/S0218202514500183 © World Scientific Publishing Company. http://www.worldscientific.com/worldscinet/m3as
Publication Status: Accepted
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons